# SDR KNNA20100033

- Difficulty date: July 20, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,941 hours, 35,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Part time: 44,941 hours, 35,989 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ACCOMPLISHMENT OF AD 2005-05-29A NDT INSP REVEALED CRACKS AT FWD PRESSURE BULKHEAD STA 178,VERTICAL CORD, WL213,LBL 1.
